# SDR DALA2022081005457

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 90,504 hours, 22,761 cycles
- System (JASC): 5270 · Door Warning System
- Part: Track
- Condition: Fod
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 4R DOOR DISARM BUT SLIDE LIGHT STAYS ON. CORRECTIVE ACTION: FOUND FOD IN 4R DOOR GIRT BAR TRACK. REMOVED FOD, 4R DOOR ARMING SYS WORKS NML PER B757 AMM 26-66. (9011548)
